# SDR V0XD2016021023

- Difficulty date: February 3, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 28,835 hours, 19,680 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Debonded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, ALUMINUM DAMPING PANELS DISBONDED.  REBONDED INTERNAL PAX DOOR ALUMINUM DAMING PANELS IAW AMM 51-23-00.
